# SDR MEJA951005

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163MA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC236
- Engine: Garrtt TPE33110UA
- System (JASC): 7603 · Power Lever
- Part: Contl Mech
- Part number: 111B0100
- Condition: Worn
- Location: Lt Power Lever
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

FLIGHT 9935, BIS TO FAR, WHILE ON DESCENT TO FAR THE LEFT ENGINE POWER WOULD NOT REDUCE BELOW 47 PERCENT TORQUE.  THE FLIGHT CREW SHUT DOWN THE ENGINE FOR POSITIVE CONTROL AND LANDED AT FAR WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE POWER LEVER BALL JOINT AND ROD END DEFECTIVE.  REMOVED AND REPLACED THE BALL JOINT AND ROD END IN ACCORDANCE WITH THE FAIRCHILD AIRCRAFT INCORPORATED MAINTENANCE MANUAL 76-10-10.  FUNCTIONAL GROUND CHECK WAS PERFORMED, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
